On the law of the iterated logarithm for the discrepancy of Lacunary sequences.

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)5967-5982
JournalTransactions of the American Mathematical Society
Volume362
Issue number11
Publication statusPublished - 2010

Cite this

On the law of the iterated logarithm for the discrepancy of Lacunary sequences. / Aistleitner, Christoph.

In: Transactions of the American Mathematical Society, Vol. 362, No. 11, 2010, p. 5967-5982.

Research output: Contribution to journalArticleResearchpeer-review

@article{025dd5df9e0d4485bc661614b8338009,
title = "On the law of the iterated logarithm for the discrepancy of Lacunary sequences.",
author = "Christoph Aistleitner",
year = "2010",
language = "English",
volume = "362",
pages = "5967--5982",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "11",

}

TY - JOUR

T1 - On the law of the iterated logarithm for the discrepancy of Lacunary sequences.

AU - Aistleitner, Christoph

PY - 2010

Y1 - 2010

M3 - Article

VL - 362

SP - 5967

EP - 5982

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 11

ER -